Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 118, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 27, 2005, 2:49 PM EST for Forsyth County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2005, 2:49 PM EST (19:49 UTC)
- Expired
- Mar 27, 2005, 3:15 PM EST
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 99 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 12:40 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 271949 SVRFFC GAC117-272015- /O.NEW.KFFC.SV.W.0118.050327T1949Z-050327T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 249 PM EST SUN MAR 27 2005 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FORSYTH COUNTY IN NORTH CENTRAL GEORGIA * UNTIL 315 PM EST * AT 243 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF CUMMING...AND MOVING NORTHEAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. HAIL UP TO QUARTER-SIZE HAS BEEN REPORTED IN ROSWELL WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3413 8430 3405 8413 3430 8392 3433 8420 $$
1 follow-up statement
000 WWUS52 KFFC 271959 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 258 PM EST SUN MAR 27 2005 GAC117-272015- /O.CON.KFFC.SV.W.0118.000000T0000Z-050327T2015Z/ FORSYTH- 258 PM EST SUN MAR 27 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 315 PM EST FOR FORSYTH COUNTY... AT 300 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR CUMMING ...MOVING NORTHEAST AT 45 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MATT... OSCARVILLE AND CHESTATEE. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST SUNDAY EVENING FOR SOUTHERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM EST SUNDAY EVENING FOR NORTHERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3413 8430 3405 8413 3430 8392 3433 8420 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 5:15 AM EST, 9 hours 34 minutes earlier.
Area forecast discussion, Mar 27, 5:15 AM EST, 9 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 AM EST SUN MAR 27 2005 .SHORT TERM... PRIMARY CONCERN CONTINUES TO BE SEVERE WEATHER POTENTIAL. UPR LOW NOW ON A MORE SOUTHERN TRACK AND SHOULD MOVE ACROSS NRN AL AND NWRN GA LATE TONIGHT. THIS MAY PUT GREATEST RISK AREA OVER CENTRAL GA LATE THIS AFTERNOON AND TONIGHT. 06Z ETA12 SHOWS 40-45KT 850MB WINDS ACROSS SOUTHERN AND CENTRAL GA AFTER 00Z WITH AT LEAST 30KTS ACROSS MOST OF THE AREA THROUGHOUT THIS AFTERNOON AND TONIGHT. NEW ETA12 ALSO SHOWING VERY HIGH INSTABILITY WITH BL BASED LI OF -4 TO -8 ALONG A WIDE SWATH FROM NORTH OF COLUMBUS TO NORTH OF AUGUSTA THIS AFTERNOON DECREASING DURING THE EVENING...BUT NOT BY MUCH. WILL PROBABLY KEEP SCT SVR EXPECTED THREAT ACROSS ALL OF CWA IN HWO DUE TO UNCERTAINTY IN EXACT LOCATION OF BEST CONVERGENCE AND INSTABILITY...BUT FEEL HIGHEST THREAT FOR SUPERCELLS AND TORNADOES WILL OCCUR ACROSS CENTRAL GA DUE TO REASONS LISTED IN PRECEDING PARAGRAPH. THREAT FOR SVR SHOULD CONTINUE INTO THE EVENING BUT QUICKLY END FROM WEST TO EAST AROUND MIDNIGHT AS SFC AND 850MB WINDS VEER TO SWLY AND LOW LEVEL MOISTURE GETS SWEPT AWAY. KEPT CHC POPS FOR SHOWERS GOING IN THE NORTH ON MONDAY TAPERING DOWN TO SLT CHC FURTHER SOUTH AS WRAPAROUND LINGERS. LOOKS GOOD THROUGH MID WEEK. .LONG TERM... NEXT OPPORTUNITY FOR SHRA/TSRA LATE THURS AND FRI. DGEX STILL A LITTLE FASTER THAN GFS. CANADIAN AND ECMWF MODELS ALSO AGREE ON BRINGING POSITIVELY-TILTED SYSTEM AND SFC LOW ACROSS THE SOUTHEAST ON FRIDAY. HAVE LIMITED POPS TO AROUND 40 DUE TO UNCERTAINTY ON TIMING. && .AVIATION... CEILINGS COULD BE HIGHLY VARIABLE DUE TO ONGOING CONVECTION. IFR THE BEST BET EARLY FOR THE NORTHERN TAFS DUE TO ENE SURFACE FLOW BEING WELL N OF THE WARM FRONT CURRENTLY. MOST VSBY RESTRICTIONS DUE TO SHOWERS OR STORMS. ENE SURFACE WINDS WILL BECOME SSE LATER TODAY. EXPECTING STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON TO MOVE ACROSS THE AREA INTO THE EVENING HOURS. BDL && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 69 48 57 46 / 90 80 20 10 ATHENS 69 50 58 44 / 90 80 30 20 GAINESVILLE 65 48 59 44 / 90 90 30 20 ROME 73 54 62 40 / 90 90 30 20 COLUMBUS 75 51 61 47 / 90 50 10 10 MACON 73 54 63 45 / 90 60 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... GA...NONE. && 13-SNELSON
Hazardous weather outlook, Mar 27, 12:24 PM EST, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1224 PM EST SUN MAR 27 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1224 PM EST SUN MAR 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...SCATTERED TO WIDESPREAD SEVERE THUNDERSTORMS EXPECTED WITH ISOLATED TORNADOES... .SYNOPSIS... A COLD FRONT OVER WESTERN ALABAMA WILL MOVE ACROSS THE AREA THIS EVENING. LOW PRESSURE ALOFT OVER THE MISSISSIPPI VALLEY WILL DEEPEN AND MOVE TO THE SOUTHERN APPALACHIANS MONDAY MORNING. .PRIMARY HAZARD... THE PRIMARY HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES...FOR ALL OF NORTH AND CENTRAL GEORGIA. THE BEST TIME FOR SEVERE WEATHER WILL BE THIS AFTERNOON AND EVENING. .DISCUSSION... A MOIST AND UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD FRONT... ALONG WITH A STRENGTHENING UPPER LEVEL JET...WILL BE THE MAIN CAUSES FOR POTENTIAL WIDESPREAD SEVERE WEATHER. CAPES WILL INCREASE TO 2000 THIS AFTERNOON WITH LIFTED INDICES OF -6 TO -9 ACROSS PARTS OF NORTH AND CENTRAL GEORGIA. THIS INSTABILITY WILL COMBINE WITH STRENGTHENING DEEP LAYERED WINDS TO GIVE STRONG POTENTIAL FOR SEVERE THUNDERSTORMS. STORMS WILL INCREASE THIS AFTERNOON OVER WEST GEORGIA...SPREADING EAST BY THIS EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. .DAY TWO THROUGH DAY SEVEN...MONDAY THROUGH SUNDAY. THE STORM SYSTEM WILL MOVE OUT OF THE AREA ON MONDAY. HOWEVER BY LATE THURSDAY OR FRIDAY...THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS ACROSS GEORGIA. THERE IS A POSSIBILITY THESE STORMS COULD BE SEVERE LATE THIS WEEK. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA.
In the hours before
Local storm report, Mar 27, 2:14 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
214 PM EST SUN MAR 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HAIL SHILOH 32.81N 84.70W
03/27/2005 1.00 INCH HARRIS GA PARK/FOREST SRVC
FDR STATE PARK OFFICIALS REPORTED NICKEL TO QUARTER SIZE
HAIL.
&&
FFCUSRSpecial weather statement, Mar 27, 2:21 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 221 PM EST SUN MAR 27 2005 GAZ096-097-109-272000- 221 PM EST SUN MAR 27 2005 ...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN DODGE... BLECKLEY AND LAURENS COUNTIES UNTIL 300 PM EST... AT 217 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE OF STRONG THUNDERSTORMS FROM NORTHWEST OF CHESTER TO SOUTH OF EASTMAN...MOVING NORTHEAST AT 35 MPH. RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED WITH THESE STORMS OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Mar 27, 2:30 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EST SUN MAR 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL LA GRANGE 33.04N 85.03W
03/27/2005 0.75 INCH TROUP GA PUBLIC
PUBLIC REPORTED PENNY SIZE HAIL ALONG THE
TROUP/MERIWETHER COUNTY LINE.
0225 PM HAIL GREENVILLE 33.03N 84.72W
03/27/2005 0.25 INCH MERIWETHER GA FIRE DEPT/RESCUE
GREENVILLE FIRE DEPARTMENT REPORTED PEA SIZE HAIL IN THE
AREA.
&&
FFCUSRSpecial weather statement, Mar 27, 2:41 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 241 PM EST SUN MAR 27 2005 GAZ053-054-272015- 241 PM EST SUN MAR 27 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN EASTERN COWETA AND FAYETTE COUNTIES UNTIL 315 PM EST... AT 238 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SENOIA...MOVING NORTHEAST AT 45 MPH. THIS STORM HAS WEAKENED...BUT IS STILL CAPABLE OF PRODUCING PEA-SIZED HAIL.
Local storm report, Mar 27, 2:48 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 PM EST SUN MAR 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL ALPHARETTA 34.07N 84.27W
03/27/2005 0.75 INCH FULTON GA PUBLIC
PUBLIC REPORTED DIME SIZE HAIL IN THE ALPHARETTA AREA.
0240 PM HAIL ROSWELL 34.04N 84.36W
03/27/2005 1.00 INCH FULTON GA PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL BETWEEN GA 400 AND
MANSEL ROAD, IN THE ROSWELL AREA.
0225 PM HAIL GREENVILLE 33.03N 84.72W
03/27/2005 0.25 INCH MERIWETHER GA FIRE DEPT/RESCUE
GREENVILLE FIRE DEPARTMENT REPORTED PEA SIZE HAIL IN THE
AREA.
0223 PM HAIL GREENVILLE 33.03N 84.72W
03/27/2005 0.88 INCH MERIWETHER GA LAW ENFORCEMENT
GREENVILLE SHERIFF REPORTED NICKEL SIZE HAIL IN THE AREA.
0212 PM HAIL SHILOH 32.81N 84.70W
03/27/2005 1.00 INCH HARRIS GA PARK/FOREST SRVC
FDR STATE PARK OFFICIALS REPORTED NICKEL TO QUARTER SIZE
HAIL.
&&
LEGLocal storm report, Mar 27, 2:49 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EST SUN MAR 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL ROSWELL 34.04N 84.36W
03/27/2005 0.88 INCH FULTON GA PUBLIC
PUBLIC REPORTED NICKEL SIZE HAIL IN THE ROSWELL AREA.
&&
LEGThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:17 PM EST | Severe Thunderstorm Warning | FFC | Crisp | 13 min |
| Mar 26, 7:20 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee | 25 min |
| Mar 26, 7:57 PM EST | Severe Thunderstorm Warning | FFC | Pulaski | 33 min |
| Mar 27, 4:16 AM EST | Severe Thunderstorm Warning | FFC | Sumter, Webster | 44 min |
| Mar 27, 5:24 AM EST | Flash Flood Warning | FFC | Chattahoochee, Muscogee, Stewart | 3 hr |
| Mar 27, 5:38 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 37 min |
| Mar 27, 6:03 AM EST | Severe Thunderstorm Warning | FFC | Webster | 27 min |
| Mar 27, 11:34 AM EST | Severe Thunderstorm Warning | FFC | Dooly, Pulaski | 26 min |
| Mar 27, 12:25 PM EST | Severe Thunderstorm Warning | FFC | Sumter | 35 min |
| Mar 27, 12:53 PM EST | Flash Flood Warning | FFC | Crisp, Dooly, Sumter | 4 hr |
| Mar 27, 1:02 PM EST | Severe Thunderstorm Warning | FFC | Troup | 28 min |
| Mar 27, 1:16 PM EST | Flash Flood Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 4 hr |
| Mar 27, 1:25 PM EST | Severe Thunderstorm Warning | FFC | Coweta, Heard | 35 min |
| Mar 27, 1:27 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Putnam | 33 min |
| Mar 27, 1:47 PM EST | Severe Thunderstorm Warning | FFC | Harris | 34 min |
| Mar 27, 1:54 PM EST | Severe Thunderstorm Warning | FFC | Heard, Troup | 36 min |
| Mar 27, 2:11 PM EST | Severe Thunderstorm Warning | FFC | Meriwether | 34 min |
| Mar 27, 2:34 PM EST | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 26 min |
| Mar 27, 2:46 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas | 44 min |
| Mar 27, 2:59 PM EST | Severe Thunderstorm Warning | FFC | Dawson, Hall | 31 min |
| Mar 27, 3:09 PM EST | Severe Thunderstorm Warning | FFC | Lumpkin, White | 38 min |
| Mar 27, 3:18 PM EST | Flash Flood Warning | FFC | Meriwether, Troup | 3 hr |
| Mar 27, 3:45 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Paulding | 45 min |
| Mar 27, 3:50 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Cobb | 40 min |
| Mar 27, 4:04 PM EST | Severe Thunderstorm Warning | FFC | Pickens | 26 min |
| Mar 27, 4:12 PM EST | Severe Thunderstorm Warning | FFC | Dawson, Gilmer | 34 min |
| Mar 27, 4:28 PM EST | Severe Thunderstorm Warning | FFC | Fannin, Union | 47 min |
| Mar 27, 4:59 PM EST | Flash Flood Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Pulaski, Sumter and 1 more | 6 hr |
| Mar 27, 6:05 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.